# SDR DALA2016111808904

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 44,612 hours, 23,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 LEFT SIDE 2 AFT HOLES CRACKED IN FLANGE. REPAIR WAS ACCOMPLISHED PER 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
